# SDR CA150416003

- Difficulty date: April 15, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 75,542 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132120
- Condition: Failed
- Location: Wx Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) SOON AFTER DEPARTURE, CREW LOST ALL WEATHER RADAR FUNCTIONS, DUE TO AREA AND ENROUTE CONVECTIVE WEATHER FLIGHT DIVERTED.  MAINTENANCE TO INVESTIGATE.  RESOLUTION R & R WX RADAR R/T AMM 34-41-33.  OPS NORMAL, ACFT OK FOR SERVICE.
